MAUDE Adverse Event Report: AESCULAP AG HI-LINE CRANIOTOME HDPC W/O DURAGUARD; POWER SYSTEMS

AESCULAP AG HI-LINE CRANIOTOME HDPC W/O DURAGUARD; POWER SYSTEMS
Model Number GB520R
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to aesculap ag that a hi-line craniotome hdpc w/o duraguard (part # gb520r) was used during a procedure performed on (b)(6) 2021.According to the complainant, the power system milling cutter handle (sn:(b)(4)) failed, and the small steel ball fell off during use.The complaint device has not been returned to the manufacturer for evaluation.No patient complications were reported as a result of the event.Although requested, additional information has not been made available.The adverse event / malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Manufacturing site evaluation investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Additional information: investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.

Brand Name
HI-LINE CRANIOTOME HDPC W/O DURAGUARD
Common Device Name
POWER SYSTEMS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen 78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen 78501
Manufacturer Contact
christian von der grün
po box 40
tuttlingen 78501
MDR Report Key12939155
Report Number9610612-2021-00746
Device Sequence Number17303366
Product Code HWE
UDI-Device Identifier04038653069996
UDI-Public4038653069996
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K980686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGB520R
Device Catalogue NumberGB520R
Device Lot Number4509332148
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2021
Supplement Date Received by Manufacturer12/21/2021
Initial Report FDA Received Date12/06/2021
Supplement Report FDA Received Date01/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown